MAUDE Adverse Event Report: NAMIC Medline Industries, Inc.; MICRO,PUNCTURE,4FR,REG,SS/SS

NAMIC Medline Industries, Inc.; MICRO,PUNCTURE,4FR,REG,SS/SS
Model Number DYNJMAST01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, "item broke during patient use and was stuck inside patient." customer was able to remove the product using "on hand tools." due diligence has been completed.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.The sample has been requested to be returned for evaluation.No additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, "item broke during patient use and was stuck inside patient.".

Brand Name
Medline Industries, Inc.
Common Device Name
MICRO,PUNCTURE,4FR,REG,SS/SS
Manufacturer (Section D)
NAMIC
productos medline, s.a. de c.v
blvd. world trade center no. 1
nuevo laredo, tamaulipas 88285
MX  88285
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key16787609
Report Number3004122598-2023-00002
Device Sequence Number14886287
Product Code OEZ
UDI-Device Identifier10888277538832
UDI-Public10888277538832
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYNJMAST01
Device Catalogue NumberDYNJMAST01
Device Lot Number22IBE163
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Initial Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown